# SDR HNAA2013010401143

- Difficulty date: January 4, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 53,562 hours, 59,962 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Radio
- Part number: 526011071128231
- Part serial: 2781859
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 COMM STUCK IN TRANSMIT EVEN WITH CAPT AND F/O  COM PANEL SELECTED TO NR 2. BOTH CAPT AND FO OPS NORMAL WHEN SELECTED TO NR 2 COM.  TAXIED ACFT AND COULD NOT DUPLICATE, R & R REU AND NR 1 COM HEAD AS PRECAUTION.
